Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 1, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Mar 2, 2007, 3:47 AM EST for Darlington County, Florence County, South Carolina. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2007, 3:47 AM EST (08:47 UTC)
- Expired
- Mar 2, 2007, 4:15 AM EST
- In force
- 28 min
- Issued by
- NWS Wilmington, NC
- Area
- Counties, with a storm outline in the text
Counties Darlington County, SC, Florence County, SC
The radar
The Columbia radar (KCAE), 117 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 3:54 AM EST | TSTM WND DMG | Timmonsville, SC | TREES DOWN AND SWINGSET RIPPED OUT OF THE GROUND IN TIMMONSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 12:28 AM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 8.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 488 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KILM 020847 SVRILM SCC031-041-020915- /O.NEW.KILM.SV.W.0001.070302T0847Z-070302T0915Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 347 AM EST FRI MAR 2 2007 THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FLORENCE COUNTY IN NORTHEAST SOUTH CAROLINA DARLINGTON COUNTY IN NORTHEAST SOUTH CAROLINA * UNTIL 415 AM EST * AT 346 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 9 MILES WEST OF TIMMONSVILLE...OR ABOUT 12 MILES SOUTHEAST OF BISHOPVILLE...AND MOVING NORTHEAST AT 70 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... FLORENCE BY 400 AM... QUINBY BY 405 AM... IF YOU OBSERVE SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON NC. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FRIDAY MORNING FOR SOUTHEAST NORTH CAROLINA. LAT...LON 3429 8012 3395 7988 3400 7950 3445 7978 $$ TRA
1 follow-up statement
000 WWUS52 KILM 020908 SVSILM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 407 AM EST FRI MAR 2 2007 SCC031-041-020917- /O.EXP.KILM.SV.W.0001.000000T0000Z-070302T0915Z/ DARLINGTON SC-FLORENCE SC- 407 AM EST FRI MAR 2 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FLORENCE AND DARLINGTON COUNTIES CONTINUES THROUGH 415 AM EST... AT 406 AM...RADAR INDICATED A LINE OF SHOWERS AND THUNDERSTORMS LIKELY PRODUCING WINDS IN EXCESS OF 55 TO 60 MPH. THESE STORMS WERE LOCATED FROM NEAR THE DARLINGTON JETPORT WHERE A 51 MPH WIND GUST WAS REPORTED...SOUTH TOWARD TIMMONSVILLE AND FLORENCE. THESE STORMS WERE MOVING EAST AT OVER 70 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FRIDAY MORNING FOR SOUTHEAST NORTH CAROLINA. LAT...LON 3429 8012 3395 7988 3400 7950 3445 7978 $$ TRA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 3:45 AM EST, 2 minutes earlier.
Area forecast discussion, Mar 2, 3:45 AM EST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 345 AM EST FRI MAR 2 2007 UPDATES TO PUBLIC AND MARINE SHORT AND MID TERM. PUBLIC... .SHORT TERM /THROUGH TODAY/...UPDATED THE LAST SEVERAL HOURS HAVE ADMITTEDLY FELT LIKE WAITING FOR THE OTHER SHOE TO DROP...BUT WE ARE NOT OUT OF THE WOODS YET AS FAR REGARDING THE THREAT FOR SEVERE WEATHER. AT THE CURRENT TIME A WARM FRONT IS RUNNING W TO E ACROSS NRNMOST COUNTIES WHERE WINDS SHIFT FROM SSE TO SSW AND TEMPS AND DEWPOINTS BOTH RISE ABOUT 5F. LOW TO MID SHEAR IS CURRENTLY MAXED OUT AND SHOULD REMAIN AS SUCH FOR THE REMAINDER OF THE TORNADO WATCH VALID PD. ALTERING THE 06Z RAOBS FROM CHS AND MHX TO FIT CURRENT CONDITIONS EVEN SUGGEST THAT 500-1000 J/KG OF CAPE COULD BE REALIZED...SOMETHING THAT WAS NOT EVEN ANTICIPATED LAST EVENING. NOW ALL WE NEED IS LIFT...AND THAT LOOKS LIKE IT WILL COME IN THE FORM OF LL CONVERGENCE AHEAD OF AND ALONG THE COLD FRONT COMING ACROSS THE WEST CENTRAL CAROLINAS. ANY DEEP CONVECTION THAT OCCURS OVER THE NEXT FEW HOURS WILL BE ABLE TO QUICKLY BECOME SEVERE IN THIS NEWLY MODIFIED AIRMASS SUPPORTIVE OF DAMAGING WINDS AND TORNADOES (HAIL THREAT IS PRETTY SMALL). EARLIER ROUND OF CONVECTION DID DISPLAY INTERESTING REFLECTIVITY AND VELOCITY SIGNATURES AT TIMES BUT FAILED TO BECOME ROOTED IN A LOW ENOUGH LAYER TO PRODUCE ANY SEVERE WEATHER. THIS NEXT ROUND WILL HAVE A BETTER OPPORTUNITY TO DO SO AS TONGUE OF HIGHER THETA-E VALUES ADVECT NORTHWARD ALONG AND W OF I-95 CORRIDOR. OTHER THAN OVERALL SVR THREAT THE TOUGHEST FCST ISSUE IS TIMING THE END OF PRECIP. GUIDANCE SEEMS TO BE RUNNING BEHIND IN ITS DEPICTION OF SHOWERS AND EMBEDDED STORMS UNTIL LATE MORNING/MIDDAY...THIS ROUND CROSSING CAE COULD VERY WELL BE THE END OF IT ALL. HAVE LEFT POPS CLOSER TO CONTINUITY HOWEVER AS MANY TIMES IN THE PAST THE MOUNTAINS HAVE TENDED TO HANG UP THE COLD FRONT A FEW HOURS. A QUICK GLANCE AT THE 06Z WRF INDICATES THAT END TIMES MAY BE ABLE TO BE MOVED UP BY A FEW HOURS. WILL TACKLE THIS ISSUE ASAP. NO CHANGES PLANNED FOR THE WIND ADVISORY. MESONET SITES HAVE INDICATED A FEW OBS SATISFYING A FEW ADVISORY GUSTS ALREADY...MAINLY ALONG THE NC BEACHES BUT ALSO POSSIBLY FURTHER INLAND OVER BRUNSWICK. LL WIND FIELDS WILL REMAIN AS STRONG OR EVEN STRENGTHEN A BIT TOWARDS 12Z. .MID TERM /FRIDAY NIGHT THROUGH SUNDAY/...UPDATED THE MID TERM WILL BE RULED BY THE CYCLONIC CIRCULATION BOTH SFC AND ALOFT AROUND THE MASSIVE AND EXPANSIVE SFC AND UPPER LOW CURRENTLY OVER THE GREAT LAKES WHICH IS PROGGED TO SLOWLY LIFT NORTHEAST TO SOUTHEAST CANADA BY THE END OF THE MID TERM PERIOD. A SECONDARY SFC COLD FRONT FROM THIS FEATURE IS EXPECTED TO PUSH THRU SUNDAY EVENING. THE UPPER TROF AXIS WILL PUSH ACROSS THE CWA MID TO LATE SUNDAY. UNTIL THEN WILL LIKELY OBSERVE SOME TYPE OF CLOUDINESS UP UNTIL THEN...WITH PTLY CLDY BEING THE WORST. IN ADDITION AS THE COLD FRONT AND SHEARED VORTICITY ALOFT INTERACT WITH THE BAROCLINIC ZONE OFFSHORE...CLOUDINESS MAY BACK AND AFFECT THE COASTAL ZONES UNTIL THE UPPER TROF SWINGS THRU. TEMPERATURES WILL AVERAGE 5 TO 8 DEGREES ABOVE NORMALL TONIGHT THRU SATURDAY. AFTER THE 2NDRY COLD FRONT PUSHES THRU SATURDAY EVENING...COLD AIR WILL FINALLY INFILTRATE THE AREA WITH DRIER AIR FOLLOWING. MODELS MAY BE TOO HIGH WITH DEWPOINTS FOLLOWING THIS COLD FRONT LATE SATURDAY NIGHT AND SUNDAY AND HAVE GONE BELOW GUIDANCE. TONIGHT WILL LIKELY OBSERVE A SFC BASED INVERSION RESULTING IN WINDS DECOUPLING. ENUF LOW LEVEL MOISTURE WILL BE AVBL FOR FOG DEVELOPMENT. HOWEVER PARTIAL CLOUDINESS OVER THE AREA MAY KEEP IT FROM GOING DENSE. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... MOST OF THE FORECAST HAS BEEN FOCUSED ON THE SHORT TERM THIS SHIFT. THUS ONLY MINOR CHANGES WERE MADE TO THE EXTENDED PERIOD. HIGHLY CHANNELED VORTICITY LOBE IS SHOWN TO PASS ACROSS THE AREA DURING LATE SUNDAY WITH THE UPPER TROUGH AXIS FINALLY SHIFTING THROUGH LATE SUNDAY NIGHT. STRONG SUBSIDENCE DEVELOPING IN THE WAKE OF THE UPPER TROUGH WILL PERSIST THROUGH MONDAY THEN THE LARGE SCALE PATTERN WILL DE-AMPLIFY...BECOMING ZONAL TUESDAY AND WEDNESDAY. COULD SEE AN INCREASE IN CLOUDS WITH A MINOR SHORT WAVE BY WEDNESDAY NIGHT OTHERWISE THE PATTERN LOOKS RELATIVELY TAME THROUGH THURSDAY. STAYED CLOSE TO MEX NUMBERS AND DID NOT INCLUDE ANY POPS. && .AVIATION /06Z ISSUANCE/... THE 1ST 8 HRS OF THE TAF ISSUANCE TIME PERIOD WILL BE THE MOST CRITICAL FOR ALL AVIATORS. HAVE INDICATED IFR AND LIFR THRUOUT THE PERIOD. SEVERE THUNDERSTORM ACTIVITY HAS BEEN ISOLATED TO BETWEEN 08Z-12Z FRIDAY...AND HAVE INDICATED WIND GUSTS UP TO 45 KT POSSIBLE. TORNADO WATCH BOX EXTENDS ACROSS THE AREA THRU 13Z. WILL HAVE IMPROVING CONDITIONS AFTER THE COLD FRONTAL PASSAGE BETWEEN 12Z-15Z FRI. ALTHOUGH WIND GUSTS WILL CONTINUE TO BE A PROBLEM THRUOUT THE DAY WITH THE SFC PG ONLY SLOWLY RELAXING. && .MARINE... SHORT TERM /THROUGH TODAY/...UPDATED GALE EVENT ONGOING WITH LITTLE CHANGES IN THINKING AT THIS TIME. COLD FRONTAL PASSAGE MAY BE A COUPLE HOURS QUICKER THAN PREVIOUSLY THOUGHT BUT EFFECT ON THE ACTUAL GALE WARNING MAY BE MINIMAL. WINDS WILL BEGIN TO INCREASE MORE DRAMATICALLY BEGINNING ABOUT 20Z BUT SCA SEAS WILL LIKELY CONTINUE INTO NEXT PD. .MID TERM /TONIGHT THROUGH SUNDAY/...UPDATED CYCLONIC FLOW AROUND THE EXPANSIVE LOW OVER THE GREAT LAKES AT THE MOMENT WILL RULE THE AREA WATERS THRUOUT THE MIDTERM...EVEN AS THIS LOW MOVES SLOWLY INTO SOUTHEAST CANADA BY LATE SUNDAY. SW-W FLOW TONIGHT AND SATURDAY WILL INCREASE SLIGHTLY AHEAD OF A 2NDRY COLD FRONT. THIS FRONT WILL PUSH ACROSS THE WATERS SATURDAY AT OR BEFORE MIDNIGHT. MODELS SLITELY DIFFERENT WITH TIMING...WITH SLITELY FASTER GFS PREFERRED. SURGE FROM CAA WILL COMBINE WITH A TIGHTENED SFC PG RIGHT AFTER THE CFP CAUSING WINDS TO PEAK JUST BELOW SCA CRITERIA. AN OFFSHORE WIND DIRECTION WILL PREVAIL AFTER THE COLD FRONT THRU THE REMAINDER OF THE MID TERM. SEAS WILL BE RULED ONCE AGAIN BY SHORT PERIOD WIND DRIVEN WAVES...WITH A PEAK OF 5 FT IN THE BEGINNING OF THE SHORT TERM AND AFTER THE COLD FRONTAL PASSAGE. THE SHALLOW BATHYMETRY OF FRYING PAN SHOALS WILL LIKELY OBSERVE LOCALLY HIER SEAS THRUOUT THE MIDTERM. .LONG TERM /SUNDAY NIGHT THROUGH TUESDAY/... OFFSHORE FLOW SUNDAY NIGHT MAY BE A LITTLE STRONGER THAN INDICATED BY THE GFS WITH THE UPPER TROUGH SWINGING THROUGH. REGARDLESS... OFFSHORE FLOW WILL BE THE RULE DURING THE EXTENDED PERIOD WITH SUBTLE BACKING AND VEERING WITH THE PASSAGE OF A WEAK FRONT EARLY TUESDAY. REEFCAST/WNA KEEP SEAS AROUND 4 FT AT THE PEAKS OR LOWER THROUGH THE BULK OF THE FORECAST. && .EQUIPMENT /RADAR/... ISSUES CONTINUE WITH THE KLTX RADAR THIS EVENING THAT MAY AFFECT USABILITY OF RADAR DERIVED PRODUCTS TONIGHT. TRANSMITTER ISSUES ARE CREATING A 4 DBZ CALIBRATION PROBLEM THAT MAY PERIODICALLY AFFECT REFLECTIVITY IMAGES. THE RADAR IS ALSO HAVING PROBLEMS COMPLETING A WHOLE VOLUME SCAN WITHOUT RECYCLING BACK DOWN TO 0.5 DEGREES AND BEGINNING A NEW VOLUME SCAN AGAIN. THIS WILL NEGATIVELY AFFECT THE GENERATION OF VOLUME PRODUCTS LIKE VIL...ECHO TOPS...COMPOSITE REFLECTIVITY...AND VWP. PARTS ARE ON ORDER AND SHOULD ARRIVE IN THE MORNING. && .ILM WATCHES/WARNINGS/ADVISORIES... NC...WIND ADVISORY UNTIL 7 AM EST FRIDAY FOR NCZ097-100-101. SC...WIND ADVISORY UNTIL 7 AM EST FRIDAY FOR SCZ034-046. MARINE...GALE WARNING UNTIL 11 AM EST FRIDAY FOR AMZ250-252-254-256. && AVIATION...HOEHLER SHORT TERM...BACON MID TERM...HOEHLER LONG TERM...SRP
Hazardous weather outlook, Mar 2, 12:40 AM EST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 1240 AM EST FRI MAR 2 2007 NCZ097-100-101-SCZ034-046-022100- PENDER-BRUNSWICK-NEW HANOVER-HORRY-GEORGETOWN- 1240 AM EST FRI MAR 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 800 AM FOR ALL OF NORTHEAST SOUTH CAROLINA AND SOUTHEAST NORTH CAROLINA. A WIND ADVISORY REMAINS IN EFFECT THIS AFTERNOON THROUGH 7 AM FRIDAY. A WIND ADVISORY MEANS SUSTAINED WINDS OF 31 TO 39 MPH OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. ALL RESIDENTS ARE ADVISED TO CLOSELY FOLLOW THIS DEVELOPING WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE WEATHER THREAT MAY CONTINUE THROUGH MIDDAY FRIDAY IF COLD FRONT MOVES SLOWER THAN EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR LATER THIS EVENING THROUGH FRIDAY MORNING. NCZ087-096-099-SCZ017-023-024-032-033-039-022100- ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE- MARION-WILLIAMSBURG- 1240 AM EST FRI MAR 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 800 AM FOR ALL OF NORTHEAST SOUTH CAROLINA AND SOUTHEAST NORTH CAROLINA. ALL RESIDENTS ARE ADVISED TO CLOSELY FOLLOW THIS DEVELOPING WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE WEATHER THREAT MAY CONTINUE THROUGH MIDDAY FRIDAY IF COLD FRONT MOVES SLOWER THAN EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO CALL IN REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. AMZ250-252-254-256-022100- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1240 AM EST FRI MAR 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 800 AM. A GALE WARNING WILL BE IN EFFECT THIS AFTERNOON THROUGH FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY MAY BE REQUIRED LATE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MBB
In the hours before
Special weather statement, Mar 2, 1:32 AM EST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 132 AM EST FRI MAR 2 2007 NCZ099-100-020745- COLUMBUS-BRUNSWICK- INCLUDING THE CITIES OF...WHITEVILLE...LELAND...SHALLOTTE 132 AM EST FRI MAR 2 2007 ...CLUSTER OF THUNDERSTORMS PRODUCING STRONG WIND GUSTS... A CLUSTER OF THUNDERSTORMS IS PRODUCING WIND GUSTS UP TO 45 MPH. THESE STORMS ARE MOVING TOWARDS THE NORTHEAST AT ABOUT 50 MPH. A QUICK QUARTER TO A HALF AN INCH OF RAIN IS POSSIBLE AS THEY PASS THROUGH THE AREA. FREQUENT LIGHTNING IS ALSO A THREAT IN THE VICINITY OF THESE STORMS. THESE STORMS WILL AFFECT CRUSOE ISLAND...BOLTON...RIEGELWOOD...SANDY CREEK AND DELCO. 49
Special weather statement, Mar 2, 2:56 AM EST, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 256 AM EST FRI MAR 2 2007 NCZ097-099-100-020930- PENDER-COLUMBUS-BRUNSWICK- INCLUDING THE CITIES OF...BURGAW...SURF CITY...WHITEVILLE... LELAND...SHALLOTTE 256 AM EST FRI MAR 2 2007 ...CLUSTER OF THUNDERSTORMS CONTINUES TO PRODUCE HIGH WIND GUSTS AND VERY HEAVY RAIN... STORMS CONTINUE TO TRACK ACROSS BRUNSWICK...COLUMBUS...AND PENDER COUNTIES. THESE STORMS ARE ROUGHLY RUNNING IN A LINE FROM LONGWOOD TO CRUSOE ISLAND...BOLTON...EAST ARCADIA...LONG CREEK...BURGAW AND MAPLE HILL. STORMS TRACKING ACROSS THESE TOWNS MAY PRODUCE A QUICK HALF AN INCH OF RAIN. FREQUENT LIGHTNING AND WIND GUSTS UP TO 50 MPH CAN BE EXPECTED WITH THESE STORMS. 49
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:04 AM EST | Severe Thunderstorm Warning | ILM | Marlboro | 19 min |
| Mar 2, 4:24 AM EST | Severe Thunderstorm Warning | ILM | Dillon | 36 min |
| Mar 2, 5:48 AM EST | Severe Thunderstorm Warning | ILM | Darlington, Marlboro | 24 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.